# SDR DALA2018070504363

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 75,275 hours, 56,363 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAILED ON T/O MAX EGT BEFORE FAILURE 625C - MAX EGT AFTER EF 800C ENGINE ROLLED BACK, POWER LOSS. REPLACED NR 1 ENGINE ON SPC 88-7110-9-0010.
